# SDR ASAA2016032816556

- Difficulty date: March 28, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 47,649 hours, 31,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654577835
- Condition: Corroded
- Location: Bs 907-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R HAS MULTIPLE AREAS OF CORROSION AT BS 986.  ACFT GROUNDED.  R & R THE STRINGER IAW SRM 51-40-02-0G-0.
